# SDR FOTR2011120914094

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 60,829 hours, 22,622 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 60,829 hours, 22,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE DENTED IN THE RED STRIPE BELOW R-2 WINDOW BS 300, STRINGER S-19R-S-20R.  REPAIRED ON FASI WO211333, NR14094.
